Differential and Integral Equations

A remark on an endpoint Kato-Ponce inequality

Loukas Grafakos, Diego Maldonado, and Virginia Naibo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This note introduces bilinear estimates intended as a step towards an $L^\infty$-endpoint Kato-Ponce inequality. In particular, a bilinear version of the classical Gagliardo-Nirenberg interpolation inequalities for a product of functions is proved.

Article information

Differential Integral Equations, Volume 27, Number 5/6 (2014), 415-424.

First available in Project Euclid: 3 April 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems


Grafakos, Loukas; Maldonado, Diego; Naibo, Virginia. A remark on an endpoint Kato-Ponce inequality. Differential Integral Equations 27 (2014), no. 5/6, 415--424. https://projecteuclid.org/euclid.die/1396558089

Export citation